# SDR WWMA9700106

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hyd Line
- Part number: AIR124472
- Condition: Ruptured
- Location: Rt Mlg Brake
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHEN SETTING THE PARKING BRAKE THE HYDRAULIC PRESSURE WENT TO ZERO, LOSS OF HYDRAULICS DUE TO A RUPTURED LINE IN THE RIGHT MAIN LANDING GEAR.  MAINTENANCE REPLACED A SWIVAL JOINT ASSEMBLY AND THE BRAKE HOSE TO THE NR 4 BRAKE ASSEMBLY.
